Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Forrester P.J. — Recurrence Equations for the Computation of Correlations in the 1/r^2 Quantum Many-Body System
Forrester P.J. — Recurrence Equations for the Computation of Correlations in the 1/r^2 Quantum Many-Body System

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Recurrence Equations for the Computation of Correlations in the 1/r^2 Quantum Many-Body System

Автор: Forrester P.J.

Аннотация:

Journal of Statistical Physics, Vol. 72, Nos. 1/2, 1993. p. 39-50.
In a previous paper the two-particle distribution function and one-particle density matrix for the quantum many-body system with the 1/r^2 pair potential have been expressed as limiting cases of Selberg correlation integrals. Recurrence equations are derived which allow rapid evaluation of these multidimensional integrals. The exact results for the two-particle distribution are compared with the harmonic approximation.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1993

Количество страниц: 12

Добавлена в каталог: 12.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2017
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте